Skip to content

Coherent Measures of Risk

Artzner, P., Delbaen, F., Eber, J., & Heath, D. (1999). Coherent Measures of Risk. Mathematical Finance, 9(3), 203-228.

Type
Journal article
Intellectual base
Primary research
Year
1999
Volume
9
Issue
3
Pages
203-228
ISSN
1467-9965
DOI
10.1111/1467-9965.00068
DOI registrant
Wiley
Link
https://doi.org/10.1111/1467-9965.00068

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:2de461dbd96d · see in the full table